MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP; CATHETER, STEERABLE

ABBOTT MEDICAL MITRACLIP; CATHETER, STEERABLE
Model Number SGC0701
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4 degenerative mitral regurgitation (mr) flail leaflet for a mitraclip procedure.During the procedure, when clip was placed into the body, air bubbles were observed in the patient and guide had lost column.Guide was replaced and continued the procedure, and two mitraclips were implanted.The final mr was grade 1-2.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot.Additionally, a review of the complaint history identified no other complaints reported from this lot.The investigation was unable to determine a cause for the reported leak (loss of fluid column).The air embolism appears to be related to the leak.Air embolism is listed in the instructions for use as a known possible complication associated with mitraclip procedures.The reported serious injury/illness/impairment was a result of case specific circumstances as no treatment was provided for the air embolism.There is no indication of a product issue with respect to manufacture, design, or labeling.Code 2199 was removed.

Brand Name
MITRACLIP
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23950413
Report Number2135147-2026-00024
Device Sequence Number10757917
Product Code DRA
UDI-Device Identifier08717648231025
UDI-Public(01)08717648231025(17)260910(10)50313R1083
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2026
Device Model NumberSGC0701
Device Catalogue NumberSGC0701
Device Lot Number50313R1083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown